# SDR AALA20100305TUL03

- Difficulty date: March 5, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N7535A
- Make and model: Doug DC-9-82
- Aircraft serial: 49989
- Aircraft time: 56,486 hours, 29,123 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RIGHT SIDE OF THE PRESSURE BULKHEAD 4TH FROM TOP HORIZONTAL STIFFENER IS CRACKED AT THE OUTBOARD END LOWER SIDE ATTACH ANGLE.  REMOVED AND REPLACED STIFFENER ATTACH ANGLE PER SRM 51-10-1 AND 51-30-2.
